Free Access
Volume 15, 2011
Page(s) 340 - 357
Published online 05 January 2012
  1. O. Barndorff-Nielsen and B.V. Pederson, The bivariate Hermite polynomials up to order six. Scand. J. Stat. 6 (1978) 127–128.
  2. R.A. Fisher, Introduction of “Table of Hh functions”, of Airey (1931), xxvi–xxxvii, Mathematical Tables, 2nd edition 1946, 3th edition 1951. British Association for the Advancement of Science, London (1931), Vol. 1,
  3. C.R. Goodall and K.V. Mardia, A geometric derivation of the shape density. Adv. Appl. Prob. 23 (1991) 496–514. [CrossRef]
  4. B. Holmquist, Moments and cumulants of the multivariate normal distribution. Stoch. Anal. Appl. 6 (1988) 273–278. [CrossRef]
  5. T. Kollo and D. von Rosen, Advanced Multivariate Statistics with Matrices. Springer, New York (2005).
  6. S. Kotz, N. Balakrishnan and N.L. Johnson, Continuous Multivariate Distributions. 2nd edition, Wiley, New York (2000) Vol. 1.
  7. S. Kotz and S. Nadarajah, Multivariate t Distributions and Their Applications. Cambridge University Press, Cambridge (2004).
  8. K.V. Mardia, Fisher's repeated normal integral function and shape distributions. J. Appl. Stat. 25 (1998) 231–235. [CrossRef]
  9. D.B. Owen, Handbook of Statistical Tables. Addison Wesley, Reading, Massachusetts (1962).
  10. B. Presnell and P. Rumcheva, The mean resultant length of the spherically projected normal distribution. Stat. Prob. Lett. 78 (2008) 557–563. [CrossRef]
  11. H. Ruben, An asymptotic expansion for the multivariate normal distribution and Mills ratio. J. Res. Nat. Bureau Stand. B 68 (1964) 3–11.
  12. R. Savage, Mills ratio for multivariate normal distributions. Journal of Research of the National Bureau of Standards B 66 (1962) 93–96.
  13. G.P. Steck, Lower bounds for the multivariate normal Mills ratio. Ann. Prob. 7 (1979) 547–551. [CrossRef]
  14. Y.L. Tong, The Multivariate Normal Distribution. Springer Verlag, New York (1990).
  15. D. von Rosen, Infuential observations in multivariate linear models. Scand. J. Stat. 22 (1995) 207–222.
  16. C.S. Withers, A chain rule for differentiation with applications to multivariate Hermite polynomials. Bull. Aust. Math. Soc. 30 (1984) 247–250. [CrossRef]
  17. C.S. Withers, The moments of the multivariate normal. Bull. Aust. Math. Soc. 32 (1985) 103–108. [CrossRef]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.